# SDR QXEA0200545

- Difficulty date: April 4, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 40,882 hours, 51,371 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Sheared
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FOUND TWO RIVETS SHEARED OFF ON CENTER WING TO FUSELAGE CLOSING ANGLE ON RIGHT SIDE OF A/C.  ONE RIVET WAS 7 INCHES FORWARD OF FRAME 10790, AND ONE RIVET 18 INCHES AFT OF FRAME 10790.  MAINTENANCE REMOVED THE DAMAGED CHERRY RIVETS AND INSTALLED CHERRY RIVET IAW F-28 STRUCTURAL REPAIR MANUAL 51-31-05.
